New Fixed Point Results via \(C\)-class Functions in \(b\)-Rectangular Metric Spaces

Arslan Hojat Ansari, Hassen Aydi, P. Sumati Kumari, Isa Yildirim


In this paper, we prove some xed point results in the setting of b-rectangular metric space via \(C\)-class functions. Moreover, in the last part of the paper, we point out that there is a slight aw in the proof of Erhan et al. [4, Theorem 4] and present a correct version of the theorem.


\(b\)-rectangular metric space; Fixed point; \(C\)-class functions

Full Text:



H. Afshari, S. Kalantari and H. Aydi, Fixed point results for generalized (alpha-psi)-Suzuki-contractions in quasi-b-metric-like spaces, Asian-European Journal of Mathematics 11(1) (2018), 1850012, 12 pages.

A.H. Ansari, M.A. Barakat and H. Aydi, New approach for common fixed point theorems via C-class functions in Gp-metric spaces, Journal of Functions Spaces 2017, Article ID 2624569, 9 pages, 2017.

A.H. Ansari, Note on “(psi)-(psi)-contractive type mappings and related fixed point”, The 2nd Regional Conference on Mathematics and Applications, Payame Noor University, 2014, pp. 377 – 380.

H. Aydi, A. Felhi and S. Sahmim, Common fixed points in rectangular (b)-metric spaces using (E.A) property, Journal of Advanced Mathematical Studies 8(2) (2015), 159 – 169.

H. Aydi, E. Karapınar and B. Samet, Fixed points for generalized ((alpha,psi))-contractions on generalized metric spaces, Journal of Inequalities and Application 2014 (2014), 229.

H. Aydi, E. Karapınar and D. Zhang, On common fixed points in the context of Brianciari metric spaces, Results of Mathematics 71(1) (2017), 73 – 92.

H. Aydi, M.F. Bota, E. Karapinar and S. Moradi, A common fixed point for weak phi-contractions on b-metric spaces, Fixed Point Theory 13(2) (2012), 337 – 346.

H. Aydi, E. Karapinar, M.F. Bota and S. Mitrovic, A fixed point theorem for set-valued quasicontractions in b-metric spaces, Fixed Point Theory Appl. 2012 (2012), 88.

H. Aydi, A. Felhi and S. Sahmim, On common fixed points for ((alpha,psi))-contractions and generalized cyclic contractions in b-metric-like spaces and consequences, J. Nonlinear Sci. Appl. 9 (2016), 2492 – 2510.

H. Aydi, A. Felhi and S. Sahmim, Common fixed points via implicit contractions on (b)-metric-like spaces, J. Nonlinear Sci. Appl. 10 (2017), 1524 – 1537.

A. Branciari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, Publ. Math. Debrecen 57 (2000), 31 – 37.

S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. et Informatica Universitatis Ostraviensis 1 (1993), 5 – 11.

S. Czerwik, Nonlinear set-valued contraction mappings in (b)-metric spaces, Atti Sem. Mat. Fis. Univ. Modena XLVI (1998), 263 – 276.

I.M. Erhan, E. Karapinar and T. Sekulic, Fixed points of ((psi,psi)) contractions on rectangular metric spaces, Fixed Point Theory Appl. 2012 (2012), 138.

M. Jleli and B. Samet, The Kannan fixed point theorem in a cone rectangular metric space, J. Nonlinear Sci. Appl. 2 (2009), 161 – 167.

Z. Kadelburg and S. Radenovic, Fixed point results in generalized metric spaces without Hausdorff property, to appear in Math. Sci., doi:10.1007/s40096-014-0125-6.

Z. Kadelburg and S. Radenovic, On generalized metric spaces: a survey, TWMS J. Pure Appl. Math. 5(1) (2014), 3 – 13.

M.S. Khan, M. Swaleh and S. Sessa, Fixed point theorems by altering distances between the points, Bull. Aust. Math. Soc. 30 (1984), 1 – 9.

B. Moeini, A.H. Ansari and H. Aydi, Some common fixed point theorems without orbital continuity via C-class functions and an application, Journal of Mathematical Analysis 8(4) (2017), 46 – 55.

Z. Mustafa, M.M.M. Jaradat, H. Aydi and A. Alrhayyel, Some common fixed points of six mappings on (G_b)-metric spaces using (E.A) property, European Journal of Pure and Applied Mathematics 11(1) 2018, 90 – 109.

J.R. Roshan, V. Parvaneh, Z. Kadelburg and N. Hussain, New fixed point results in (b)-rectangular metric spaces, Nonlinear Analysis: Modelling and Control 21(5) (2016), 614 – 634.

I.R. Sarma, J.M. Rao and S.S. Rao, Contractions over generalized metric spaces, J. Nonlinear Sci. Appl. 2(3) (2009), 180 – 182.

B. Samet, Discussion on “A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces” by A. Branciari, Publ. Math. Debrecen 76 (2010), 493 – 494.

W. Shatanawi, A. Al-Rawashdeh, H. Aydi and H.K. Nashine, On a fixed point for generalized contractions in generalized metric spaces, Abstract and Applied Analysis 2012, Article ID 246085, 13 pages.

T. Suzuki, Generalized metric spaces do not have the compatible topology, Abstract and Applied Analysis 2014, Article ID 458098, pages.



  • There are currently no refbacks.

eISSN 0975-8607; pISSN 0976-5905